# SDR DALA2015041902811

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 49,885 hours, 6,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER COMPARTMENT CHECK FOUND EPSU AT DOOR 3R INOPERATIVE.  REPLACED EPSU AT DOOR 3R.
